# SDR DALA2021011400219

- Difficulty date: January 13, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 50-51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL STRUCTURE WEB LOCATED BETWEEN FR 50 AND 51 AT STR 38L IN AFT CARGO COMPARTMENT.  CORRECTIVE ACTION: REPLACED INTERNAL STRUCTURE WEB, PER SRM 51-72-11.
